Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 92, NWS Boston/Norton, MA

August 31, 2014

NWS Boston/Norton, MA issued this small craft advisory at Aug 31, 2014, 3:56 AM EDT. It took effect at Aug 31, 2014, 2:00 PM EDT. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Aug 31, 2014, 3:56 AM EDT (07:56 UTC)
In effect from
Aug 31, 2014, 2:00 PM EDT
Expired
Sep 1, 2014, 4:14 PM EDT
In force
26 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WHUS71 KBOX 310756
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
356 AM EDT SUN AUG 31 2014

ANZ250-311600-
/O.NEW.KBOX.SC.Y.0092.140831T2200Z-140901T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
356 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 5 AM EDT
MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-311600-
/O.NEW.KBOX.SC.Y.0092.140831T2200Z-140901T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
356 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 11 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 11 AM EDT
MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-311600-
/O.NEW.KBOX.SC.Y.0092.140901T0200Z-140901T1000Z/
RHODE ISLAND SOUND-
356 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM
EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM EDT
MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
7 follow-up statements
033 
WHUS71 KBOX 311527
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1127 AM EDT SUN AUG 31 2014

ANZ237-312330-
/O.EXB.KBOX.SC.Y.0092.140831T1800Z-140901T0600Z/
BLOCK ISLAND SOUND-
1127 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT MONDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-312330-
/O.EXB.KBOX.SC.Y.0092.140831T1800Z-140901T0200Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
1127 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-312330-
/O.EXT.KBOX.SC.Y.0092.140831T1800Z-140901T0600Z/
RHODE ISLAND SOUND-
1127 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-312330-
/O.CON.KBOX.SC.Y.0092.140831T2200Z-140901T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
1127 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-312330-
/O.CON.KBOX.SC.Y.0092.140831T2200Z-140901T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1127 AM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
427 
WHUS71 KBOX 311717
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
117 PM EDT SUN AUG 31 2014

ANZ231-010130-
/O.EXA.KBOX.SC.Y.0092.140831T1800Z-140901T0200Z/
CAPE COD BAY-
117 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  25 KT. SEAS AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ250-010130-
/O.CON.KBOX.SC.Y.0092.140831T2200Z-140901T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
117 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 5 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-010130-
/O.CON.KBOX.SC.Y.0092.140831T2200Z-140901T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
117 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 11 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ235-237-010130-
/O.CON.KBOX.SC.Y.0092.140831T1800Z-140901T0600Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
117 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ232>234-010130-
/O.CON.KBOX.SC.Y.0092.140831T1800Z-140901T0200Z/
NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
117 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
916 
WHUS71 KBOX 312035
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
435 PM EDT SUN AUG 31 2014

ANZ250-312145-
/O.CAN.KBOX.SC.Y.0092.140831T2200Z-140901T0900Z/
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK
NATIONAL MARINE SANCTUARY-
435 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

ANZ235-237-010200-
/O.EXT.KBOX.SC.Y.0092.000000T0000Z-140901T0200Z/
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
435 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ254>256-010445-
/O.CON.KBOX.SC.Y.0092.140831T2200Z-140901T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
435 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ231>234-010200-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-140901T0200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
435 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST AROUND WINDS 15 KT WITH GUSTS UP TO
  25 KT. SEAS AROUND 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
071 
WHUS71 KBOX 010214
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1014 PM EDT SUN AUG 31 2014


ANZ231>235-237-010315-
/O.EXP.KBOX.SC.Y.0092.000000T0000Z-140901T0200Z/
CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY-
RHODE ISLAND SOUND-BLOCK ISLAND SOUND-
1014 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT THRESHOLDS.

$$

ANZ254>256-011015-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-140901T1500Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1014 PM EDT SUN AUG 31 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
427 
WHUS71 KBOX 010749
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
349 AM EDT MON SEP 1 2014

ANZ254>256-011600-
/O.EXT.KBOX.SC.Y.0092.000000T0000Z-140901T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
349 AM EDT MON SEP 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 
  20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
606 
WHUS71 KBOX 011841
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
241 PM EDT MON SEP 1 2014

ANZ254>256-012200-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-140901T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
241 PM EDT MON SEP 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 5 TO 10 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
386 
WHUS71 KBOX 012014
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
414 PM EDT MON SEP 1 2014

ANZ254>256-012115-
/O.CAN.KBOX.SC.Y.0092.000000T0000Z-140901T2200Z/
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
414 PM EDT MON SEP 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA.
THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Aug 31, 3:50 AM EDT, 6 minutes earlier.

Area forecast discussion, Aug 31, 3:50 AM EDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
350 AM EDT SUN AUG 31 2014

.SYNOPSIS...
WARM HUMID FLOW OVER THE NORTHEAST USA. A UPPER SHORTWAVE FROM THE
GREAT LAKES DRIVES EAST THROUGH NEW ENGLAND LATE AFTERNOON/EVENING
BRINGING POTENTIAL THUNDERSTORMS WITH HEAVY DOWNPOURS AND STRONG
WINDS. SHOWERS AND THUNDERSTORMS WILL LINGER INTO MONDAY...WITH
THE BEST CHANCE ACROSS CT/RI AND SOUTH OF THE MASS PIKE. ANOTHER
COLD FRONT APPROACHES LATER TUESDAY. WARM BUT LESS HUMID WEATHER
WILL THEN FOLLOW FOR MID WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THROUGH 8 AM...
WARMER MORE HUMID AIR CONTINUES TO FLOW INTO SOUTHERN NEW ENGLAND.
AS OF 2 AM DEWPOINTS HAD CLIMBED INTO THE LOW TO MID 60S. EXPECT
THESE VALUES TO SLOWLY INCREASE THROUGH MORNING. CLOUDS ARE
FILLING IN OVER THE NORTHEAST...SO WE EXPECT MOSTLY CLOUDY SKIES
THROUGH SUNRISE.

TODAY...
BACK EDGE OF THE CLOUD AREA IS SOUTHWEST OF PHILADELPHIA. THIS IS
ABOUT WHERE DEWPOINTS ARE AROUND 70. THIS MEANS A CLOUDY START TO
THE DAY...BUT POTENTIAL FOR THE SUN TO BREAK THROUGH LATER IN THE
MORNING OR EARLY AFTERNOON. A SOUTHWEST UPPER FLOW AND SURFACE
COLD FRONT IN THE GREAT LAKES SUGGESTS NO FROPA TODAY. THE UPPER
SHORTWAVE PASSES ACROSS NORTHERN NEW ENGLAND...BUT CLOSE ENOUGH TO
AFFECT SOUTHERN NEW ENGLAND. A PRE-FRONTAL TROUGH SUPPORTED BY AN
UPPER SHORTWAVE IS A REASONABLE SCENARIO...WITH BEST CHANCE
CLOSEST TO THE SHORTWAVE IN WESTERN/NORTHERN MASS AND IN SOUTHERN
NH.

AT THE LEAST THIS SHOULD BE A WARM VERY HUMID DAY. THE AIRMASS
WILL CONTAIN DEEP TROPICAL MOISTURE WITH PRECIPITABLE WATER VALUES
FORECAST AT 2.0 TO 2.30 INCHES...ABOVE 2 STD DEVIATIONS AND SO
QUITE SIGNIFICANT. QUESTIONS OF THE DAY ARE POTENTIAL FOR
CONVECTION AND POTENTIAL FOR DAMAGING CONVECTION. STABILITY
PARAMETERS ARE FAVORABLE FOR TSTMS...LI AROUND -2 TO -4/TOTALS
INTO THE MID 40S. UPPER WIND FIELDS SUGGEST SEVERE WIND POTENTIAL
WITH 30 KNOTS AT 850 MB AND 40-50 KNOTS AT 500 MB.
AFTERNOON/EVENING SHEAR VALUES LOOK SUFFICIENT TO PROVIDE
ORGANIZATION TO SOME TSTMS.

PUTTING IT ALL TOGETHER: POTENTIAL FOR AFTERNOON/EVENING STRONG
THUNDERSTORMS WITH WIND AND HEAVY DOWNPOURS...AND A LOWER BUT REAL
POTENTIAL FOR DAMAGING WIND GUSTS. FLASH FLOOD INDICES ARE ABOVE
3.5 INCHES... SO FLOODING PROBLEMS WILL BE ALONG THE LINES OF
URBAN AND POOR DRAINAGE FLOODING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
TONIGHT...
CONVECTION LINGERS INTO AT LEAST THE START OF THE NIGHT. SIGNS IN
THE MODEL DATA THAT THE SURFACE BOUNDARY MAY LINGER OVER SOUTHEAST
MASS/RI/CT LATER AT NIGHT. THIS MAY PROVIDE A FOCUS FOR AT LEAST
SCATTERED CONVECTION CONTINUING OVERNIGHT IN THIS AREA. NO
AIRMASS CHANGE SO IT SHOULD BE A WARM AND HUMID NIGHT WITH
DEWPOINTS AROUND 70...AND SO MIN TEMPS SHOULD BE AROUND 70 OR IN
THE LOWER 70S.

MONDAY...
WARM HUMID AIRMASS LINGERS OVER THE REGION. PRECIP WATER VALUES
CONTINUE ABOVE 2 INCHES SOUTH OF THE MASS PIKE AND 1.5 TO 2.0
INCHES NORTH. DYNAMICS WILL BE DIMINISHING...BUT SOUTHERN NEW
ENGLAND WILL CONTINUE UNDER THE RIGHT ENTRANCE REGION OF THE
DEPARTING UPPER JET FOR AT LEAST PART OF THE DAY. WE WILL CONTINUE
WITH CHANCE POPS FOR SHOWERS/TSTMS...AND WITH LOCALLY HEAVY
DOWNPOURS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HEADLINES...

* HEAVY SHOWERS/T-STORMS POSSIBLE MON...TUE EVENING INTO EARLY
  WED
* BRIEF BREAK/DRY WEATHER TUESDAY
* DRYING HIGH PRESSURE WED THROUGH FRIDAY

OVERVIEW...THE OVERALL PATTERN HAS THE STATES CONTAINING A RIDGE IN
THE EAST AND A TROUGH IN THE WEST. THE BOUNDARY IN BEWTEEN SHOULD
THEN BRING IN MOISTURE ALONG A COLD FRONT. AFTER THE RAIN-CAUSING
TROUGH MOVES THROUGH WEDNESDAY...A RIDGE BUILDS OVER THE REGION FOR
THE REST OF THE WORK WEEK AS A COLD FRONT APPROACHES FROM THE WEST
FOR SATURDAY. A NEGATIVE NAO FORMS BLOCKING UP THE PATTERN LATE
WHILE A NEGATIVE PNA STAYS OVER THE UNITED STATES KEEPING THE RIDGE
OVER THE EAST COAST.

MODELS HAVE A GOOD AGREEMENT ON THE FIRST PART OF THE PERIOD...HOWEVER
THE MAGNITUDE OF THE RIDGE OVER THE MIDWEST COMES INTO QUESTION
EARLY WEDNESDAY AS THE ECMWF HAS A DIGGING TROUGH ON THE WEST
COAST WHEREAS THE 6Z GFS HAS MORE OF A ZONAL FLOW PATTERN DURING
THIS PERIOD. WITH THE QUICKER ZONAL FLOW PATTERN...THE 6Z GFS
BRINGS THE COLD FRONT THROUGH QUICKER THAN THE ECMWF...WHICH IS
ITS NORMAL BIAS...SO HAVE LEANED AGAINST THE 6Z GFS FOR THAT
PERIOD. THE 6Z GFS IS LATER THAN THE ECMWF BRINGING THAT TROUGH
DOWN INTO THE STATES AS WELL SO EXTRA INSTABILITY IS INTO THE
REGION THURSDAY NIGHT VIA THE 6Z GFS. HAVE LEANED AGAINST THAT AS
WELL AND MORE TOWARDS THE ECMWF...12Z GFS AND ENSEMBLES THAT HAVE
A HIGH STILL OVER THE EAST COAST.

DAILIES...

TUESDAY...POSSIBILITY OF FOG IN VALLEYS AND OTHER FOG PRONE AREAS.
OTHERWISE AREAS OF ISENTROPIC DESCENSION...RISING HEIGHTS AND RISING
700 MB TEMPERATURES TO CLOSE TO 10C ALLUDE TO THE POSSIBILITY OF A
LULL IN THE PRECIPITATION DURING THIS PERIOD. BELIEVE THAT OCCURS
FROM EARLY MORNING TO EARLY AFTERNOON. DEW POINTS WILL AGAIN REACH
THE 70S DURING THE DAY. THEN...A COLD FRONT PUSHES THROUGH OVERNIGHT
INTO WEDNESDAY WITH A GERATER POSSIBILITY OF SHOWERS AND
THUNDERSTORMS AHEAD OF IT ESPECIALLY OVER NORTHWESTERN MA. THIS IS
WHERE NEGATIVE SHOWALTER VALUES AND BETTER SHEAR EXISTS.

WEDNESDAY...AS THE COLD FRONT PUSHES THROUGH IN THE MORNING...
EXPECT TO SEE ANY SHOWERS COME TO AN END AND DRIER AIR PUSH IN. A
HIGH PRESSURE SYSTEM BEGINS TO TAKE CONTROL WITH NORTHWEST WINDS.

THURSDAY AND FRIDAY...HIGH PRESSURE CONTINUES. CLEARING SKIES AND
DRIER AIR WITH DEW POINTS INTO THE UPPER 50S.

SATURDAY...HAVE TO WATCH FOR AN APPROACHING COLD FRONT FOR THIS TIME
PERIOD.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THRU SUNDAY NIGHT/...HIGH CONFIDENCE IN TRENDS BUT
LOWER CONFIDENCE IN PRECISE DETAILS AND TIMING.

TODAY...VFR SKY COVER WITH AREAS OF MVFR CIGS AROUND 2000 FEET.
THE LOWER CIGS SHOULD IMPROVE TO VFR LATE MORNING AND AFTERNOON.
DEVELOPING TSTMS AFTER NOON WITH BEST CHANCE AFTER 3 PM. BEST
CHANCE WILL BE WESTERN/NORTHERN MASS AND SOUTHERN NH. MVFR/IFR
CONDITIONS IN ANY STORMS WITH POTENTIAL FOR HEAVY DOWNPOURS AND
STRONG WIND GUSTS...POSSIBLY A FEW DAMAGING WIND GUSTS.

TONIGHT...CONVECTION CONTINUES INTO THE EARLY NIGHT BUT SHOULD
DIMINISH AFTER SUNSET. MVFR/IFR CIGS AND VSBYS IN ANY
THUNDERSTORMS. MVFR/IFR CIGS AND VSBYS IN FOG OVERNIGHT.

MONDAY...MVFR CIGS/VSBYS IN SHOWERS AND SCATTERED TSTMS. IFR
CIGS/VSBYS IN MORNING FOG. LOCALLY HEAVY DOWNPOURS STILL POSSIBLE.

KBOS TERMINAL...HIGH CONFIDENCE IN TAF REGARDING TRENDS BUT LOWER
CONFIDENCE ON PRECISE DETAILS AND TIMING.

KBDL TERMINAL...HIGH CONFIDENCE IN TAF REGARDING TRENDS BUT LOWER
CONFIDENCE ON PRECISE DETAILS AND TIMING.

OUTLOOK...MONDAY NIGHT THROUGH WEDNESDAY...

TUESDAY...MODERATE CONFIDENCE.

MAY SEE PATCHY FOG AFTER MIDNIGHT IN NORMALLY PRONE VALLEY AREAS IN
THE MORNING. A WINDOW OF PRECIPITATION-FREE WEATHER EXPECTED
SOMETIME DURING THIS PERIOD. OTHERWISE ANOTHER FRONT PUSHES ACROSS
THE REGION TUE NIGHT. MVFR CONDITIONS IN SHOWERS AND STORMS. SW
WINDS CONTINUE.

WEDNESDAY AND THURSDAY...MODERATE CONFIDENCE.

MAINLY VFR. LOCAL MVFR-IFR VSBYS FROM DEPARTING SHOWERS WEDNESDAY
WILL IMPROVE BY MID MORNING WITH COLD FRONTAL PASSAGE. EVENTUAL
CHANGE FROM SW WINDS TO NW WINDS WEDNESDAY. VFR CONDITIONS THURSDAY
WITH HIGH PRESSURE OVERHEAD.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

MODERATE CONFIDENCE TODAY THROUGH MONDAY.

TODAY...
DRY WEATHER FOR MUCH OF THE DAY. POTENTIAL FOR SHOWERS/TSTMS AFTER
4 PM...EXCEPT AFTER 2 PM NORTH OF CAPE ANN. ANY STORMS WILL HAVE
STRONG WIND GUSTS AS WELL AS POOR VISIBILITY IN HEAVY DOWNPOURS.
SOUTHWEST WIND WILL GUST TO 20-22 KNOTS WHICH IS CLOSE TO SMALL
CRAFT LEVELS. THE PERSISTANCE OF THE WIND WILL BUILD SEAS A TAD
WITH 5 FOOT HEIGHTS MOVING INTO THE OUTER WATERS LATE IN THE DAY.
A SMALL CRAFT ADVISORY HAS BEEN PUT IN EFFECT ON THE OUTER WATERS
STARTING THIS EVENING. IT IS MAINLY FOR THE 5 FOOT SEAS...BUT
WINDS WILL BE CLOSE TO THRESHOLD AND SO WE WILL KEEP THE HEADLINE
NON-SPECIFIC.

TONIGHT...
THE POTENTIAL FOR 5 FOOT SEAS WILL EXTEND INTO RI SOUND ON THE
SOUTHWEST WIND. GAVE SOME THOUGHT ABOUT SIMILAR POTENTIALS FOR
BLOCK ISLAND SOUND AND BUZZARDS BAY...BUT PREFERED THE BETTER
FETCH INTO RI SOUND WHERE A SMALL CRAFT ADVISORY WILL BE IN
EFFECT.

SHOWERS AND THUNDERSTORMS MAY MOVE ACROSS THE WATERS. BEST CHANCE
ON TIMING OF THE STORMS WOULD BE THE FIRST PART OF TONIGHT...BUT
CONDITIONS WILL REMAIN FAVORABLE THROUGH THE NIGHT. ANY STORMS
WOULD HAVE STRONG WIND GUSTS EARLY TONIGHT AND POOR VISIBILITY IN
HEAVY DOWNPOURS AT ANY TIME.

MONDAY...
WINDS AND SEAS DIMINISH BELOW SMALL CRAFT LEVELS. SMALL CRAFTS
WILL LINGER OVER THE OUTER WATERS DURING THE MORNING.

OUTLOOK...MONDAY NIGHT THROUGH WEDNESDAY...

TUESDAY THROUGH THURSDAY...MODERATE CONFIDENCE.

EXPECT WINDS AND SEAS BELOW SMALL CRAFT CRITERIA. SW WINDS WILL VEER
TO NW LATE TUE NIGHT INTO WED.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 5 AM EDT MONDAY
     FOR ANZ250.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 11 AM EDT
     MONDAY FOR ANZ254>256.
     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 6 AM EDT
     MONDAY FOR ANZ235.

&&

SYNOPSIS...WTB/NOCERA
NEAR TERM...WTB/GAF
SHORT TERM...WTB
LONG TERM...NOCERA
AVIATION...WTB
MARINE...WTB/NOCERA
Hazardous weather outlook, Aug 30, 4:21 PM EDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
421 PM EDT SAT AUG 30 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-312030-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
421 PM EDT SAT AUG 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL
OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE
AND RHODE ISLAND.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A LOW RISK FOR A FEW STRONG THUNDERSTORMS SUNDAY AFTERNOON
AND EVENING HOURS. SOME STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...
LOCALIZED FLASH FLOODING AND STRONG WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-312030-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
421 PM EDT SAT AUG 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 6:10 PM EDTSevere Thunderstorm WarningBOXHampden39 min
Aug 31, 6:41 PM EDTSpecial Weather StatementBOXWorcester49 min
Aug 31, 7:06 PM EDTAreal Flood AdvisoryBOXHampden, Hampshire, Worcester54 min
Aug 31, 7:39 PM EDTFlash Flood WarningBOXWorcester111 min
Aug 31, 5:40 PM EDTSpecial Weather StatementBOX35 min
Aug 31, 6:09 PM EDTSpecial Weather StatementBOX51 min
Aug 31, 6:34 PM EDTSpecial Weather StatementBOX41 min

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.